# SDR QXEA0200075

- Difficulty date: January 18, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 40,564 hours, 51,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- EMERGENCY EXIT SIGN ABOVE COCKPIT DOOR INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT SIGN.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
